# SDR ASAA2019092130814

- Difficulty date: September 21, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 7,985 hours, 2,064 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning System
- Condition: Activated
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 HIGH OIL PRESS SMR FAULT GROUNDED - YES. DEFERRED - WATCH ITEM.
